Existence of Solutions of Three-Dimensional Fractional Differential Systems

Download Download as PDF (Size:370KB)  HTML   XML  PP. 193-208  
DOI: 10.4236/am.2017.82016    590 Downloads   697 Views  

ABSTRACT

In this article, we consider the three-dimensional fractional differential system of the form

together with the Neumann boundary conditions, 

where are the standard Caputo fractional derivatives, . A new result on the existence of solutions for a class of fractional differential system is obtained by using Mawhin’s coincidence degree theory. Suitable examples are given to illustrate the main results.

Cite this paper

Sadhasivam, V. , Kavitha, J. and Deepa, M. (2017) Existence of Solutions of Three-Dimensional Fractional Differential Systems. Applied Mathematics, 8, 193-208. doi: 10.4236/am.2017.82016.

References

[1] Miller, K.S. and Ross, B. (1993) An Introduction to the Fractional Calculus and Fractional Differential Equations. Wiley, New York.
[2] Samko, S.G., Kilbas, A.A. and Marichev, O.I. (1993) Fractional Integrals and Derivatives. Gordon and Breach Science Publishers, Yverdon.
[3] Hilfer, Z. (2000) Appliations of Fractional Calculus in Physics. World Scientific, Singapore.
https://doi.org/10.1142/3779
[4] Metzler, R. and Klafter, J. (2000) Boundary Value Problems for Fractional Diffusion Equations. Physics A, 278, 107-125.
https://doi.org/10.1016/S0378-4371(99)00503-8
[5] Kilbas, A.A., Srivastava, H.M. and Trujillo, J.J. (2006) Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam.
[6] Lakshmikantham, V., Leela, S. and Vasundhara Devi, J. (2009) Theory of Fractional Dynamic Systems. Cambridge Academic Publishers, Cambridge.
[7] Mainardi, A. (2010) Fractional Calculus and Waves in Linear Viscoelasticity. Imperial College Press, London.
https://doi.org/10.1142/p614
[8] Abbas, S., Benchora, M. and N’Guerekata, G.M. (2012) Topics in Fractional Differential Equations. Springer, New York.
https://doi.org/10.1007/978-1-4614-4036-9
[9] Zhou, Y. (2014) Basic Theory of Fractional Differential Equations. World Scientific, Singapore.
https://doi.org/10.1142/9069
[10] Ahmad, B. and Nieto, J.J. (2009) Existence Results for a Coupled System of Nonlinear Fractional Differential Equations with Three-Point Boundary Conditions. Computers and Mathematics with Applications, 58, 1838-1843.
https://doi.org/10.1016/j.camwa.2009.07.091
[11] Liu, Y., Ahmad, B. and Agarwal, R.P. (2013) Existence of Solutions for a Coupled System of Nonlinear Fractional Differential Equations with Fractional Boundary Conditions on the Half-Line. Advances in Difference Equations, 2013, 46.
https://doi.org/10.1186/1687-1847-2013-46
[12] Aphithana, A., Ntouyas, S.K. and Tariboon, J. (2015) Existence and Uniqueness of Symmetric Solutions for Fractional Differential Equations with Multi-Point Fractional Integral Conditions. Boundary Value Problems, 2015, 68.
https://doi.org/10.1186/s13661-015-0329-1
[13] Wang, Y. (2016) Positive Solutions for Fractional Differential Equation Involving the Riemann-Stieltjes Integral Conditions with Two Parameters. Journal of Nonlinear Science and Applications, 9, 5733-5740.
[14] Mawhin, J. (1993) Topological Degree and Boundary Value Problems for Nonlinear Differential Equations in Topological Methods for Ordinary Differential Equations. Lecture Notes in Mathematics, 1537, 74-142.
https://doi.org/10.1007/BFb0085076
[15] Kosmatov, N. (2010) A Boundary Value Problem of Fractional Order at Resonance. Electronic Journal of Differential Equations, 135, 1-10.
[16] Bai, Z. and Zhang, Y. (2010) The Existence of Solutions for a Fractional Multi-Point Boundary Value Problem. Computers and Mathematics with Applications, 60, 2364-2372.
https://doi.org/10.1016/j.camwa.2010.08.030
[17] Wang, G., Liu, W., Zhu, S. and Zheng, T. (2011) Existence Results for a Coupled System of Nonlinear Fractional 2m-Point Boundary Value Problems at Resonance. Advances in Difference Equations, 44, 1-17.
https://doi.org/10.1155/2011/783726
[18] Zhang, Y., Bai, Z. and Feng, T. (2011) Existence Results for a Coupled System of Nonlinear Fractional Three-Point Boundary Value Problems at Resonance. Computers and Mathematics with Applications, 61, 1032-1047.
https://doi.org/10.1016/j.camwa.2010.12.053
[19] Jiang, W. (2012) Solvability for a Coupled System of Fractional Differential Equations at Resonance. Nonlinear Analysis, 13, 2285-2292.
https://doi.org/10.1016/j.nonrwa.2012.01.023
[20] Hu, Z., Liu, W. and Rui, W. (2012) Existence of Solutions for a Coupled System of Fractional Differential Equations. Springer, Berlin, 1-15.
https://doi.org/10.1186/1687-2770-2012-98
[21] Hu, L. (2016) On the Existence of Positive Solutions for Fractional Differential Inclusions at Resonance. SpringerPlus, 5, 957.
https://doi.org/10.1186/s40064-016-2665-8
[22] Hu, Z., Liu, W. and Chen, T. (2011) Two-Point Boundary Value Problems for Fractional Differential Equations at Resonance. Bulletin of the Malaysian Mathematical Society Series, 3, 747-755.
[23] Hu, Z., Liu, W. and Chen, T. (2012) Existence of Solutions for a Coupled System of Fractional Differential Equations at Resonance. Boundary Value Problems, 2012, 98.
https://doi.org/10.1186/1687-2770-2012-98

  
comments powered by Disqus

Copyright © 2017 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.